| Model Number |
MI1000 MED-EL CONCERT |
| Medical Device Problem Code |
Output Problem (3005)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
10/23/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been explanted.If it should be explanted, it should be returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.
Event or Problem Description
The user reports that the hearing performance with the device is affected.A reimplantation surgery is considered.
Additional Manufacturer Narrative
Conclusion: damage to the active electrode which is consistent with minute device mobility was determined to have led to device failure over time due to fatigue wire breakages.Additionally the device could be moved at the time of explantation, which has most likely caused the observed damage.The problems given in the recipient report appear to match the damage found.This is a final report.
Event or Problem Description
The user reported that the hearing performance with the device had been affected since (b)(6) 2019.However, it was decided at that time to wait and monitor the user due to his age and health.The user has been reimplanted with a new device.